Universidad Complutense de Madrid
E-Prints Complutense

Normal forms and moduli spaces of curve singularities with semigroup (2p,2q,2pq+d)

Impacto

Downloads

Downloads per month over past year



Luengo Velasco, Ignacio and Pfister, Pfister (1990) Normal forms and moduli spaces of curve singularities with semigroup (2p,2q,2pq+d). Compositio Mathematica, 76 (1-2). pp. 247-264. ISSN 0010-437X

[img] PDF
Restringido a Repository staff only

945kB

Official URL: http://www.numdam.org/item?id=CM_1990__76_1-2_247_0


URLURL Type
http://www.numdam.org/?lang=enPublisher




Item Type:Article
Uncontrolled Keywords:Constant Tjurina number; Milnor number; Moduli spaces
Subjects:Sciences > Mathematics > Algebra
ID Code:16814
Deposited On:23 Oct 2012 08:22
Last Modified:27 Jul 2018 10:50

Origin of downloads

Repository Staff Only: item control page